Multi-fuzzy sets and their correspondence to other sets

Sebastian, Sabu and John, Robert (2016) Multi-fuzzy sets and their correspondence to other sets. Annals of Fuzzy Mathematics and Informatics, 11 (2). pp. 341-348. ISSN 2093-9310

Full text not available from this repository.


This paper discusses the properties of multi-fuzzy sets with product order and dictionary order on their membership functions. In particular the relationship between multi-fuzzy sets and other sets such as intuitionistic fuzzy sets, type-2 fuzzy sets, multisets and fuzzy multisets are studied.

Item Type: Article
Keywords: Multi-fuzzy set, Intuitionistic fuzzy set, Type-2 fuzzy set, Multiset
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Computer Science
Related URLs:
Depositing User: John, Professor Robert
Date Deposited: 18 Sep 2015 14:33
Last Modified: 04 May 2020 20:04

Actions (Archive Staff Only)

Edit View Edit View